# SDR DALA2015081805099

- Difficulty date: July 17, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,543 hours, 57,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1145-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AROUND AFT CARGO DOOR JAMB FROM BS 1220 - 1145, LONGERON 29R TO 24R.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW WEB IAW SRM 51-10-03. 51-30-05 AND 51-30-02.
